# SDR O2GA2022010550701

- Difficulty date: January 1, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 12,852 hours, 9,365 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: MS2416602
- Condition: Unknown
- Part time: 12,852 hours, 9,365 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: L, O

## Discrepancy

DURING GEAR EXTENSION CREW OBSERVED A STEADY ILLUMINATION OF THE LO BREAK PRESS AND ANTI SKID LIGHTS FOLLOWED BY A MASTER CAUTION. CREW FOLLOWED CHECKLIST AND A GO AROUND WAS EXECUTED. SECOND GEAR EXTENSION ATTEMPT WAS SUCCESSFUL. LANDING WAS UNEVENTFUL. MAINTENANCE BLED THE BRAKE SYSTEM, SERVICED THE BRAKE ACCUMULATOR AND REPLACED THE POWER BRAKE ACTIVATION RELAY. GEAR SWINGS AND TAXI CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
